Research Repository

Is Rule by Majorities Special?

Ward, Hugh and Weale, Albert (2010) 'Is Rule by Majorities Special?' Political Studies, 58 (1). 26 - 46. ISSN 0032-3217

Full text not available from this repository.
Item Type: Article
Subjects: J Political Science > JA Political science (General)
Divisions: Faculty of Social Sciences > Government, Department of
Depositing User: Jim Jamieson
Date Deposited: 14 Sep 2013 01:40
Last Modified: 29 Nov 2018 15:20

Actions (login required)

View Item View Item